International Journal of Science and Research (IJSR)
Mathematics
Downloads: 125 | Views: 901
Mathematics, Nigeria, Volume 3 Issue 11, November 2014
Pages: 217 - 219The Order of the Set of -Class for Semigroup of Order-Preserving and Order-Decreasing Partial Transformation
Mbah Moses Anayo | Ugbene Ifeanyichukwu Jeff | Bakare Getta Naimat
Downloads: 125 | Views: 800
Mathematics, India, Volume 4 Issue 1, January 2015
Pages: 2167 - 2170A Study on Queuing System with Parallel Servers
M.Reni Sagayaraj | S. Anand Gnana Selvam | A. Charles Sagayaraj | R. Reynald Susainathan
Downloads: 125 | Views: 793
Mathematics, India, Volume 4 Issue 1, January 2015
Pages: 2276 - 2282Fuzzy Shortest Route Algorithm for Telephone Line Connection Using Matrix Algorithm
R. Kalaivani | Dr. D. Vijayalakshmi
Downloads: 125 | Views: 801
Mathematics, Egypt, Volume 4 Issue 2, February 2015
Pages: 2143 - 2146The Exp -Expansion Method and its Application for Solving Nonlinear Evolution Equations
Mahmoud A. E. Abdelrahman | Mostafa M. A. Khater
Downloads: 125 | Views: 695
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 1395 - 1397Common Fixed Point Theorems Weak Compatible in Cone Metric Spaces
Raghu Nandan Patel | Damyanti Patel
Downloads: 125 | Views: 1033
Mathematics, Indonesia, Volume 4 Issue 3, March 2015
Pages: 2476 - 2479Portfolio Selection with Fuzzy Downside Risk Model: A Numerical Study
Muslena Layla | Meiria Jolina Tarigan | Yulia Utami | Wilma Handayani
Downloads: 125 | Views: 888
Mathematics, India, Volume 4 Issue 4, April 2015
Pages: 1763 - 1768A Cylindrical Model for Muco-Ciliary Transport in the Human Trachea: Effects of Mucus-Visco Elasiticity and Porosity
M. Chitra | S. Radhakrishnan
Downloads: 125 | Views: 894
Mathematics, India, Volume 4 Issue 5, May 2015
Pages: 1319 - 1322K-Even Even Edge Graceful Labeling and Some Complementary Graceful Labeling
M. Sudha | A. Chandra Babu
Downloads: 125 | Views: 808
Mathematics, Pakistan, Volume 5 Issue 2, February 2016
Pages: 1287 - 1289New Iterative Method for Solution of System of linear Differential Equations
Muhammad Shafeeq ur Rehman | M. Yaseen | Tahir Kamran
Downloads: 125 | Views: 999
Mathematics, India, Volume 5 Issue 3, March 2016
Pages: 2230 - 2233On Nano Generalized Pre Closed Sets in Nano Bitopological Spaces
K. Bhuvaneswari | R. Srividhya